# SDR RAIA961239

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407210218
- Condition: Corrosion
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND CORROSION ON STRINGER TO FRAME CLIPS AT STRINGER 21L, 21R AND FRAME 34.  MAINTENANCE REMOVED CORROSION IAW ATR 42 SRM 51-21-42.  (M)
